A regularity condition for a class of partitioned matrices. (English) Zbl 0101.25601

Full Text: Numdam EuDML


[1] Olga Tausssky-Todd [1] A recurring theorem on determinants , Amer. Math. Mon., Vol. LVI, No. 10, 1949, pp. 672-676. · Zbl 0036.01301
[2] H. Weyl [1] Das asymptotische Verteilungsgesetz der Eigenwerte der linearen partiellen Differentialgleichungen (mit einer Anwendung auf die Theorie der Hohlraumstrahlung) , Math. Ann., Vol. 71, 441-479 (1912), Weyl’s Theorem I on p. 447. · JFM 43.0436.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.